Deltacortril + Cymbalta head is going to explode

10 days on deltacortril 30 mg reduced to 20 after 1 week now reduced to 10. no significant reduction in pain in shoulders and neck. Blood markers all normal . Thought it was PMR or GCA . Started me on 30 mg Cymbalta on Friday (3 days ago) waiting for neck and head scan. Feel so awful on these meds muscle jerks, headache across front of head, and I feel so fatigued and spaced out. Ha to take 0.25 Xanax last night to calm down. Question is ...can I stop cold turkey today taking these meds.

2 Replies

  • No, you certainly shouldn't suddenly stop taking Deltacortril at the dose you've been taking. It has to be tapered to let your adrenal glands start to produce your bodys natural steroid. Neither should you stop Cymbalta suddenly. This drug is the likely cause of your muscle jerks & headache. You really need to speak to your GP about the side effects

    you're describing. Best to contact your GP tomorrow & ask to see if he/she can suggest another AD which hopefully will work better for you.

    Hope you get sorted soon.

  • I agree with no heels. It would not be a good idea to stop these drugs suddenly. Do speak to your doc about your concerns and I hope you feel much better very soon x

You may also like...